# SDR SWAA2019061333692

- Difficulty date: June 3, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 440-484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD WEB CORRODED BETWEEN BS. 440 TO BS. 484, RBL 29.        / R&R WEB IAW SRM AND DWG.
